| Model Number |
MF-410640 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Lymphoma (3263)
| Date of Event |
03/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of lymphoma - alcl - suspected is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: lymphoma - alcl - suspected.
Event or Problem Description
Healthcare professional reported a patient with "breast implant¿associated anaplastic large cell lymphoma;" pathology has not been received and the markers of cd30+ and alk- have not been reported/confirmed.The device was placed in a biologically male patient.Affected side is left.The device remains implanted.